# SDR CALA2017101303580

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 62,316 hours, 13,586 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8100033802
- Part serial: 2083
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORT OF ODOR IN CABIN PRIOR TO THE LT RECIRCULATION FAN EICAS MESSAGE,  ACCOMPLISHED AN IN CABIN SMOKE - FUME  CONDITIONAL INSPECTION IAW AMM 05- 51-56-201 AND ECRA 0500-01055.  FOUND THE LT RECIRCULATION FAN STUCK, NO OTHER CONDITION THAT CAN CAUSE SMOKE OR FUMES OBSERVED.  REMOVED & REPLACED THE RECIRCULATION FAN IAW MM 21-25-01.  OPS NORMAL.
